| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned.All product and batch history records are quality reviewed prior to product release.The product investigation could not identify a root cause for the reported complaint.Follow up attempts were made.No further information has been provided.Action taken: there are two other complaints in this lot.Investigation has been completed based on current information.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following implantation of an intraocular lens (iol) the patient cannot see well on near vision and can't read a regular size letter book, or magazine.I can't see my phone screen clear.Additional information was requested and received stating the patient cannot see small print and prescribed with glasses.The power has gone from 1.25 to 3.25 for reading glasses and they work for only a while before eyes start hurting.There are two medical device reports associated with this patient.This report is associated with the left eye.